Ask Health Experts and Get Answers to Your Health Question ASAP
Chemotherapy can be quite scarry for someone going through it and caregivers that want to help. There are many side effects to chemo. Depending on what kind, How much,(dosage), what health your husband is in prior to starting. Many side effects include, but not limited to are, nausea, vomiting, lethargy(being very tired), loss of appetite,weight loss,mood swings, depression,hair loss and sometimes more.
I know this sounds bizarre, but working one on one with your oncologist,nutritional support,spiritual,and moral support, you can over-come many of these. It is hard at times to keep your spirits high. There are many support groups for you and your husband. Take advantage of these wonderful people(survivors and families) try to find one in your area by asking your physician or go to www.cancertreatmentsupport.com
You and your family deserve the best treatment and best support. God bless.